Browse/Search Results:  1-10 of 18 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
kazhdanlusztig理论起源发展影响和一些待解决的问题 期刊论文
中国科学数学, 2017, 卷号: 047, 期号: 011, 页码: 1467
Authors:  席南华
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
The Based Ring of the Lowest Two-Sided Cell of an Affine Weyl Group, III 期刊论文
ALGEBRAS AND REPRESENTATION THEORY, 2016, 卷号: 19, 期号: 6, 页码: 1467-1475
Authors:  Xi, Nanhua
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Kazhdan-Lusztig cell  Based ring  Affine Weyl group  
someinfinitedimensionalrepresentationsofreductivegroupswithfrobeniusmaps 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 6, 页码: 1109
Authors:  Xi Nanhua
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
基础数学的一些过去和现状 期刊论文
中国科学院院刊, 2012, 卷号: 027, 期号: 002, 页码: 134
Authors:  席南华
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra, II 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2011, 卷号: 13, 期号: 1, 页码: 207-217
Authors:  Xi, Nanhua
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Some non-trivial Kazhdan-Lusztig coefficients of an affine Weyl group of type (A)over-tilde(n) 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 8, 页码: 1919-1930
Authors:  Scott, Leonard;  Xi NanHua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Kazhdan-Lusztig coefficient  Kazhdan-Lusztig polynomial  first extension group  
A new proof for classification of irreducible modules of a Hecke algebra of type An-1 期刊论文
JOURNAL OF ALGEBRA, 2009, 卷号: 321, 期号: 11, 页码: 3594-3600
Authors:  Xi, Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hecke algebra of symmetric group  Classification of irreducible modules  
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 515-526
Authors:  Xi Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
representation  affine Hecke algebra  affine Weyl groups  Hecke algebra  
Representations of affine Hecke algebras and based rings of affine Weyl groups 期刊论文
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 2007, 卷号: 20, 期号: 1, 页码: 211-217
Authors:  Xi, Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
affine Hecke algebra  based ring  representation  
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra 期刊论文
NAGOYA MATHEMATICAL JOURNAL, 2006, 卷号: 182, 页码: 285-311
Authors:  Tanisaki, Toshiyuki;  Xi, Nanhua
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30